# SDR REXA2018110201041

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 11,166 hours, 7,679 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895305
- Part serial: E3772
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MSG AT INITIAL DECENT AT FL 280 MSG WENT AWAY RUNNING CHECKLIST. R&R PSEU IAW AMM 32-61-01. POWER UP TEST IAW AMM 32-61-00 PERFORMED TEST GOOD. A/C OK FOR SRVC PENDING GEAR RETRACTION TEST.
